# SDR UIEA2021100602193

- Difficulty date: October 5, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP EXH FAN #1 INOP ( AFT EQUIPMENT/LAV/GALLEY EXHAUST (VENT) FANS )(  TRANSFERRED TO MEL 21-58-05, CAT C, DUE ON 15OCT21, MDDR 154607.   /   11OCT21 - 1315007 Â€“ ITEM #19 - BWI - R&R FAN 1 CURRENT SENSOR PER AMM 21-26-04 AND WDM 21-26-11. PERFORMED OPS CK PER AMM 71-76-00. FAN 1 STILL DOESN'T RUN. MDDR 154607 REMAINS OPEN.   /     /   12OCT21 - 1315008 Â€“ ITEM #22 - BWI - T/S FOUND RELAY K835 INOP PER WDM 21-26-11. R&R RELAY K835 PER SWPM 20-81-22. OPS CK (B15) VENT FAN 1 IS NORMAL PER AMM 21-26-0. THIS CLEARS DMI 154607. PLACARD REMOVED & MCC NOTIFIED.   /    )
